Alert archive / Ohio / Small Craft Advisories in 2012
Small Craft Advisory 18, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Feb 21, 2012, 9:37 AM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2012, 9:37 AM EST (14:37 UTC)
- Expired
- Feb 22, 2012, 4:00 PM EST
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
701 WHUS71 KCLE 211437 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 937 AM EST TUE FEB 21 2012 LEZ147>149-212300- /O.NEW.KCLE.SC.Y.0018.120221T1437Z-120222T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 937 AM EST TUE FEB 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS AND WAVES:SOUTH WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 25 KNOTS BY THIS AFTERNOON. WAVES WILL EXCEED 4 FEET BY THIS EVENING. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
5 follow-up statements
314 WHUS71 KCLE 212042 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 342 PM EST TUE FEB 21 2012 LEZ142>146-220500- /O.EXB.KCLE.SC.Y.0018.000000T0000Z-120222T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 342 PM EST TUE FEB 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL BUILD WAVES TO 4 TO 6 FEET TONIGHT. WINDS AND WAVES ARE EXPECTED TO DIMINISH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-220500- /O.CON.KCLE.SC.Y.0018.000000T0000Z-120222T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 342 PM EST TUE FEB 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS AND WAVES:SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL GENERATE WAVES OF 5 TO 7 FEET TONIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
008 WHUS71 KCLE 220220 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 920 PM EST TUE FEB 21 2012 LEZ147>149-221030- /O.CON.KCLE.SC.Y.0018.000000T0000Z-120222T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 920 PM EST TUE FEB 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS AND WAVES:SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL GENERATE WAVES OF 5 TO 7 FEET TONIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-221030- /O.CON.KCLE.SC.Y.0018.000000T0000Z-120222T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 920 PM EST TUE FEB 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL BUILD WAVES TO 4 TO 6 FEET TONIGHT. WINDS AND WAVES ARE EXPECTED TO DIMINISH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
840 WHUS71 KCLE 220900 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 400 AM EST WED FEB 22 2012 LEZ147>149-221700- /O.CON.KCLE.SC.Y.0018.000000T0000Z-120222T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 400 AM EST WED FEB 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES:SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL SHIFT WEST THROUGH THIS AFTERNOON AND CONTINUE GENERATING WAVES OF 3 TO 5 FEET. WINDS AND WAVES WILL DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-221500- /O.CON.KCLE.SC.Y.0018.000000T0000Z-120222T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 400 AM EST WED FEB 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED TODAY WITH A SHIFT TO THE WEST THIS AFTERNOON. WAVES WILL CONTINUE TO SUBSIDE THIS MORNING AND ARE EXPECTED TO RANGE BELOW 4 FEET BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
118 WHUS71 KCLE 221506 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1006 AM EST WED FEB 22 2012 LEZ147-148-221615- /O.CAN.KCLE.SC.Y.0018.000000T0000Z-120222T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH- 1006 AM EST WED FEB 22 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST WINDS OF 10 TO 15 KNOTS WILL SHIFT TO THE WEST TODAY. WAVES HAVE DECREASED TO 1 TO 3 FEET...THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LEZ142>146-221615- /O.EXP.KCLE.SC.Y.0018.000000T0000Z-120222T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1006 AM EST WED FEB 22 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY CRITERIA THUS THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ LEZ149-222100- /O.CON.KCLE.SC.Y.0018.000000T0000Z-120222T2100Z/ CONNEAUT OH TO RIPLEY NY- 1006 AM EST WED FEB 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES:SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO WEST THIS AFTERNOON BEFORE DECREASING TO 5 TO 10 KNOTS LATE. WAVES OF 3 TO 5 FEET WILL GRADUALLY DECREASE TO 2 TO 4 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
657 WHUS71 KCLE 222104 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 404 PM EST WED FEB 22 2012 LEZ149-222215- /O.EXP.KCLE.SC.Y.0018.000000T0000Z-120222T2100Z/ CONNEAUT OH TO RIPLEY NY- 404 PM EST WED FEB 22 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY CRITERIA THUS THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Feb 21, 9:19 AM EST, 18 minutes earlier.
Area forecast discussion, Feb 21, 9:19 AM EST, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 919 AM EST TUE FEB 21 2012 .SYNOPSIS... LOW PRESSURE MOVING ACROSS THE NORTHERN LAKES WILL PULL A COLD FRONT ACROSS THE REGION TODAY. THIS FRONTAL BOUNDARY WILL THEN STALL OVER OHIO AS ADDITIONAL PIECES OF JET ENERGY PASS OVERHEAD. A STRONGER COLD FRONT WILL ARRIVE ON FRIDAY BUT IT WILL TAKE UNTIL SATURDAY NIGHT TO GET HIGH PRESSURE INTO NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... PRECIP IN THE WEST STARTING OUT AS A LITTLE SNOW. SHOULD TRANSITION TO ALL RAIN AS WARMER AIR OVER SW OHIO FILTERS NE. 32 ISODROSOTHERM ALREADY NE OF COLUMBUS. MADE SOME MINOR TWEAKS TO THE POPS IN AN ATTEMPT TO TIME AN AREA OF RAIN THAT WILL MOVE ACROSS THE REGION THROUGH THE DAY. THERE HAS BEEN SOME REPORTS OF UNKNOWN PRECIPITATION OR RAIN/SNOW MIX ACROSS INDIANA. SO IT APPEARS THERE STILL COULD BE A CHANCE OF SNOW FOR LOCATIONS THAT ARE 34 DEGREES OR LESS. PREVIOUS DISCUSSION... LOW PRESSURE OVER MISSOURI AT 09Z WILL FILL AS IT LIFTS NORTHEAST. THE MAIN AREA OF LOW PRESSURE WILL THEN SHIFT TO THE NORTHERN GREAT LAKES AS A COLD FRONT MOVES ACROSS THE REGION. THERE WILL BE AN AREA OF RAIN THAT DEVELOPS NEAR AND AHEAD OF THE FRONTAL BOUNDARY WITH MOST LOCATIONS SEEING RAIN AT SOME POINT THROUGH THE AFTERNOON. STILL SLIGHTLY CONCERNED THAT THERE WILL BE SOME SNOW MIXING WITH THE RAIN AS IT BEGINS ACROSS WEST. WE DO NOT EXPECT ANY ACCUMULATIONS BUT THERE MAY BE A 1 TO 3 HOUR WINDOW WHERE TEMPERATURES ARE 34 DEGREES OR COLDER. OTHERWISE WE WILL ALSO HAVE TO MONITOR THE WIND. IF THE LOW REALLY DOES FILL AS ANTICIPATED THE STRONGER WINDS WILL HAVE DIFFICULTY REACHING THE SURFACE. HOWEVER WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE. THERE IS EVEN A CHANCE THAT THE SHOWERS COULD BRING DOWN A GUST THAT REACHES 45 MPH. WE HAVE PLACED THIS MENTION IN THE HWO. TEMPERATURES WILL BE ABOVE AVERAGE AGAIN TODAY WITH HIGHS IN THE 40S AT A FEW LOCATIONS. THE SOUTHEASTERLY WINDS MAY BE ABLE TO GET THE CENTRAL LAKESHORE TO NEAR 50. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... THE FRONTAL BOUNDARY WILL SWEEP THROUGH LATE THIS AFTERNOON WITH RAIN ENDING FROM WEST TO EAST. HOWEVER WITH ADDITIONAL JET ENERGY APPROACHING IT WILL BE DIFFICULT TO COMPLETELY REMOVE THE RAIN/SNOW CHANCES. BEST CHANCES WILL BE ACROSS NORTHEAST OHIO INTO NW PA. AS LOW PRESSURE MOVES INTO QUEBEC LATE WEDNESDAY IT WILL ALLOW ANOTHER COLD FRONT TO SAG INTO THE REGION. THIS BOUNDARY WILL STALL SOMEWHERE BETWEEN SOUTHERN OHIO AND THE LAKESHORE. DEPENDING ON EXACTLY WHERE IT SETTLES WILL HAVE A GREAT IMPACT ON TEMPERATURES ON THURSDAY. LOCATIONS SOUTH OF THIS BOUNDARY WILL LIKELY BE IN THE 50S WITH COLDER TEMPERATURES ACROSS NE OHIO INTO NW PA. THIS BOUNDARY WILL BECOME A FOCUS FOR ADDITIONAL RAIN FROM WEDNESDAY AFTERNOON INTO THURSDAY. THIS BOUNDARY WILL BE LIFTING NORTHWARD ON THURSDAY WITH THE BEST CHANCES OF RAIN REMAINING NORTH OF IT. A STRONGER COLD FRONT WILL MOVE ACROSS THE AREA ON FRIDAY WITH SOME LAKE EFFECT SNOW DEVELOPING IN ITS WAKE. MORE DETAILS ON THIS THROUGH THE WEEK. HIGHS ON FRIDAY WILL LIKELY OCCUR EARLY THEN TEMPERATURES FALLING THROUGH THE AFTERNOON. && .LONG TERM /SATURDAY THROUGH MONDAY/... MODELS PRETTY SIMILAR IN SHOWING LOW PRESSURE MOVING AWAY FROM THE AREA ON SATURDAY WITH WNW FLOW AND TEMPS COLD ENOUGH TO SUPPORT LAKE EFFECT SNOW. MADE SOME ADJUSTMENTS TO POPS AS WINDS TURNING MORE NW LATER SATURDAY WOULD ALLOW FOR A GOOD PORTION OF THE AREA TO SEE SOME SNOW SHOWERS. WITH THAT HAVE EXPANDED THE CHC POPS ACROSS THE AREA AS WELL AS THE LIKELY POPS FOR THE SNOWBELT. HIGH PRESSURE RIDGING INTO THE AREA SUNDAY WILL ALLOW FOR MAINLY DRY CONDITIONS AHEAD OF THE NEXT SYSTEM. DECREASED POPS TO REMOVE MENTION OF PRECIP FOR THE ENTIRE AREA SUNDAY. RETURN FLOW AHEAD OF THE NEXT SYSTEM DEVELOPS SUNDAY NIGHT...BUT THEN MODELS SHOWING DIFFERENCES IN TIMING OF BRINGING NEXT LOW PRESSURE/COLD FRONT INTO THE AREA MONDAY. WITH THAT MADE LITTLE FOR CHANGES AT THIS POINT FOR MONDAY. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... LOW PRESSURE AND COLD FRONT STILL ON TRACK TO MOVE ACROSS THE AREA TODAY. GUSTY SE FLOW WILL TURN SW WITH THE FRONTAL PASSAGE LATER THIS MORNING AND AFTERNOON. RADAR SHOWING A BAND OF RAIN THAT WILL SWING NORTHEAST INTO THE AREA FROM THIS MORNING INTO THE AFTERNOON. MAINLY THINKING THAT CIGS AND VIS WILL REMAIN VFR IN RAIN SO ONLY MENTIONED MVFR CONDITIONS IN TEMPO GROUPS FOR A FEW HOURS AT SITES. ONCE RAIN MOVES THROUGH SITES CIGS REMAIN VFR FOR A SHORT PERIOD BUT THEN MVFR CIGS BUILDING IN LATER AFTN/EVENING ACROSS SITES AND CONTINUING THROUGH AT LEAST THE FIRST HALF OF THE OVERNIGHT WITH PLENTY OF MOISTURE AROUND. SOME BREAKS AND LIFTING TO VFR LATER TONIGHT. THERE MAY BE SOME LINGERING SHOWERS BUT NOT CONFIDENT ENOUGH TO MENTION IN TAFS FOR PROLONGED PERIODS OF TIME. OUTLOOK...PERIODS OF NON-VFR LIKELY THURSDAY THROUGH SATURDAY. && .MARINE... LOW PRESSURE AND COLD FRONT MOVING ACROSS THE LAKE TODAY WILL ALLOW FOR SOUTHEAST WINDS TO TURN SOUTHWEST BY LATE TODAY. FOR NOW FORECAST MENTIONS WINDS 10 TO 20 KNOTS SO WILL HOLD OFF ON A SMALL CRAFT THIS MORNING. THIS WILL HAVE TO BE MONITORED IN CASE WINDS BECOME A BIT STRONGER OVER THE LAKE THEN A SMALL CRAFT MAY BE NEEDED FOR WINDS. WAVES WILL REMAIN BELOW 4 FEET TODAY. WINDS SHIFTING MORE SOUTHWEST TONIGHT INCREASING WAVES ACROSS THE EASTERN HALF OF THE LAKE. A SMALL CRAFT ADVISORY LOOKS MORE LIKELY FOR THE EAST HALF OF THE LAKE TONIGHT AND WEDNESDAY. MODELS SHIFTING SOLUTIONS A BIT WITH APPROACHING LOW PRESSURE ON THURSDAY. LATEST MODELS SHOWING A BOUNDARY DROPPING SOUTH OF THE LAKE WITH LOW PRESSURE MOVING ALONG THE BOUNDARY ACROSS NORTHERN OHIO. WITH THAT HAVE WINDS SHIFTING MORE EASTERLY THROUGH THURSDAY THEN LIGHT SOUTHERLY AS THE LOW MOVES EAST NEAR THE LAKE THURSDAY NIGHT. WINDS SHIFT TOWARD THE SOUTHWEST AS THE LOW MOVES EAST OF THE LAKE FRIDAY...THEN INCREASE FRIDAY NIGHT AND SATURDAY AS THE LOW INTENSIFIES NORTHEAST OF THE LAKE. A SMALL CRAFT ADVISORY FOR BOTH WINDS AND WAVES LOOKS LIKE A GOOD POSSIBILITY FOR FRIDAY AND INTO THE WEEKEND. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST WEDNESDAY FOR LEZ147>149. && SYNOPSIS...MULLEN NEAR TERM...DJB/MULLEN SHORT TERM...MULLEN LONG TERM...ABE AVIATION...ABE MARINE...ABE
Hazardous weather outlook, Feb 21, 3:54 AM EST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 354 AM EST TUE FEB 21 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-220900- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 354 AM EST TUE FEB 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. GUSTY WINDS MAY ACCOMPANY THE RAIN SHOWERS THAT MOVE ACROSS THE REGION TODAY. MOST LOCATIONS WILL SEE WIND GUSTS IN THE 30 TO 40 MPH RANGE. HOWEVER AN ISOLATED GUST TO 45 MPH MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-220900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 354 AM EST TUE FEB 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.